# SDR UALA2009041701114

- Difficulty date: April 16, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 36,617 hours, 14,633 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE TWO (2) AFA ANTENNA`S FROM THE LWR S SKIN AT APPROX STA 1185.  MAJOR REPAIR ACCOMPLISHED.  REMOVED AND INSTALLED DOUBLERS PER JC 4C0708148.
